The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (171 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 2, 2007, pp. 179–193
DOI: 10.4171/ZAA/1317

Published online: 2007-06-30

Pointwise Inequalities in Variable Sobolev Spaces and Applications

Alexandre Almeida[1] and Stefan Samko[2]

(1) Universidade de Aveiro, Portugal
(2) University of Algarve, Faro, Portugal

Pointwise estimates for variable exponent Sobolev functions are derived to obtain several results on Sobolev spaces with variable exponent. Hypersingular operators acting in these spaces are considered and the corresponding boundedness and pointwise statements are given over bounded open sets with Lipschitz boundary. Moreover, classical Sobolev embeddings into H\"{o}lder spaces are generalized to the variable exponent setting.

Keywords: Variable exponent, Sobolev space, Sobolev embedding, Hölder space, variable order, maximal function, hypersingular integral

Almeida Alexandre, Samko Stefan: Pointwise Inequalities in Variable Sobolev Spaces and Applications. Z. Anal. Anwend. 26 (2007), 179-193. doi: 10.4171/ZAA/1317